advertisement
Question
Posted by: Anonymous | 2005/07/19

Ovarian Cysts appear after 6 weeks on new pill

I am 30 years old with no children yet. I was on Triphasil for 9 years with no problems (Just lost weight). Recently i changed to Mirelle (advice from GP to go onto weaker pill) and 6 weeks later was rushed into hospital where a laparoscopy revealed bilateral ovarian cysts (one fluid filled the other dermoid) the size of tennis balls! They operated and removed them both. I was advised to stop the pill after my operation, for a month. It has been 4 weeks since my op, (I am still off the pill as I have not yet come on) and during this time I have had much more discharge - I did not have so much while on triphasil - and as it was such a long time - I am not sure what is normal. It is quite a thick milky discarge, and on one occasion it was a clear jelly like substance (quite alot of it) with slightly red/brownish bits in it . Is this a normal discharge? Could this change be due to not being on the strong pill, or could it be related to the cysts and operation? Thanks for your time. :-)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a normal discharge for someone off the Pill. The reddish bits may be a slight period which is quite normal after an operation such as the one you had.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: breez | 2005/07/20

I had a lap about 7 weeks ago and have already had 2 periods. My discharge has never been the way you describe before or after. Is it possible you could be pregnant. I've read on this forum that your discharge increases when you are pregnant. The red/brownish discharge could have been implantation bleeding.??????

Did you not have a check up after your op. Perhaps you should phone your doc and just check telephonically if all this is normal for your condition.

Good Luck

Reply to breez

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement